# SDR C2XA10IA024

- Difficulty date: January 17, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 23,390 hours, 17,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 7287103507
- Part serial: 0511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE EMERGENCY LIGHTS WOULD NOT ARM.  MAINTENANCE REMOVED AND REPLACED THE CABIN / EMERGENCY LIGHT CONTROL PANEL, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
